# SDR HALA2014042900058

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 94,365 hours, 16,755 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G740116
- Part serial: 1040
- Condition: Malfunctioned
- Location: Hf System
- Part time: 15,389 hours, 3,141 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF TAKES A LONG TIME TO TUNE WITH MULTIPLE ATTEMPTS.  REPLACED RT HF CONTROL PANEL IAW AMM 23-11-02.  OPS CHECKED OK ON GROUND.
